# SDR SWAA2023103004485

- Difficulty date: September 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA 2023-594466<[01] REPLACED WEB INTERCOSTAL LOCATED BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DRAWING 141A5600 SHEET 1 REV.N. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DRAWING 141A5600 SHEET 1 REV.N.  SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
